# SDR HNAA2022102500288

- Difficulty date: October 8, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 40,592 hours, 35,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E938498 - SSI 53-20-11 CORROSION ON LH BEAM AT FRAME 20 .... REPAIRED LH OMEGA BEAM AT FR 20 IAW EMB 145 SRM 53-00-10 ITEM 2 FIGURE 201 SHEET 1.
